JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A GENERALIZATION OF LIOUVILLE′S THEOREM ON INTEGRATION IN FINITE TERMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A GENERALIZATION OF LIOUVILLE′S THEOREM ON INTEGRATION IN FINITE TERMS
Utsanee, Leerawat; Vichian, Laohakosol;
  PDF(new window)
 Abstract
A generalization of Liouville's theorem on integration in finite terms, by enlarging the class of fields to an extension called Ei-Gamma extension is established. This extension includes the L-elementary extension of Singer, Saunders and Caviness and contains the Gamma function.
 Keywords
Liouville′s theorem;integration in finite terms;
 Language
English
 Cited by
 References
1.
S. Lang, Algebra, Addison-Wesley, Reading, M. A., 1965

2.
D. D. Mordukhai-Boltovskoi, Researches on the integration in finite terms of differential equations of the first order, Communications de la societe mathematique de Kharkov. 10 (1906), 34-64, 231-269

3.
A. Ostrowski, Sur L' integrabilite elemeniaire de quelque classes d' expression, Comm. Math. Helv. 18 (1946), 283-308 crossref(new window)

4.
J. F. Ritt, Integration in finite terms: Liouville's theory of elementary methods, New York, Columbia University Press, 1948

5.
M. Rosenlicht, Integration in finite terms, Amer. Math. Monthly 79 (1972), 963-972 crossref(new window)

6.
M. Rosenlicht, Liouville's theorem on functions with elementary integrals, Pacific J. Math. 24 (1968), 153-161 crossref(new window)

7.
M. Rosenlicht, On Liouville's theory of elementary functions, Pacific J. Math. 65 (1976), 485-492 crossref(new window)

8.
M. F. Singer, B. D. Saunders, and B. F. Caviness, An extension of Liouville's theorem on integration in finite terms, SIAM J. Comput. 14 (1985), 966-990 crossref(new window)